# SDR UPS99229880

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 448
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C & SI, SURFACE CORROSION ON STRINGER 23R NESTING SECTION AT BS 448 APPROX.  NESTING SECTION REPLACED IAW SRM 53-10-02 FIG AND SRM 53-10-3 FIG 1.
